InternationaleJournals

PRE A*-ALGEBRAS ON TOPOLOGICAL SPACE

 K.Suguna Rao¹ and P.Koteswara Rao²

¹Department of Mathematics, Acharya  Nagarjuna University, Nagarjuna Nagar-522510,  A.P, India. E-mail:  sugunaraok@yahoo.com

²Department of Commerce, Acharya  Nagarjuna University, Nagarjuna Nagar-522510, A.P, India.

                                                                                

Abstract

In this paper we introduce a concept of Topological Pre A*- Algebras and prove If a Topological pre A*-Algebra A is T2 Space then it is a Hausdroff Space.  A is Topological Pre A*-Algebra and I is closed ideal of A then A/I is a Topological Pre A*-Algebra and Every maximal ideal Q of a Topological Pre A*-Algebra A is closed.

 

Key words:  Pre A*-Algebra, Compact, Pre A*-Ideal.

 

 

 

 

 

International eJournal of Mathematical Sciences, Technology and Humanities

Volume 3, Issue 3, Pages:  1148 - 1152